The Zero Relaxation Limit for $2\times 2$ Hyperbolic Systems
C. Lattanzio and P. Marcati
We study the zero relaxation limit for a class of
$2 \times 2$ strictly hyperbolic systems of balance laws.
In particular we show the strong convergence toward the
solution of the formal limit of the system and the validity
of an infinite number of Kruzkov-type entropy inequalities.
Moreover, we give a uniqueness result for this solution.
- Available as PostScript.
- The zero relaxation limit for $2\times 2$ hyperbolic systems
- C. Lattanzio,
- P. Marcati,
- Publishing information:
- J. Nonlinear Analysis 38, 375-389 (1999).
- Submitted by:
May 25 1998.
Preprint Server Homepage
© The copyright for the following
documents lies with the authors. Copies of these documents made by electronic
or mechanical means including information storage and retrieval systems, may
only be employed for personal use.
Conservation Laws Preprint Server <email@example.com>
2000-06-12 01:55:12 UTC